Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 251, NWS Springfield, MO

July 20, 2018Greene County, Webster County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 20, 2018, 7:03 AM CDT for Greene County, Webster County, Missouri. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2018, 7:03 AM CDT (12:03 UTC)
Expired
Jul 20, 2018, 7:45 AM CDT
In force
42 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Greene County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 49 km from the middle of the area, began a volume at 12:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 7:05 AM CDTHAIL 11 W Fair Grove, MOQUARTER-SIZED HAIL JUST WEST AND SOUTHWEST OF FAIR GROVE. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 0.1 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2018-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1151 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2018-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1151 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1847 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

149 
WUUS53 KSGF 201203
SVRSGF
MOC077-225-201245-
/O.NEW.KSGF.SV.W.0251.180720T1203Z-180720T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
703 AM CDT FRI JUL 20 2018

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Webster County in southwestern Missouri...
  Northeastern Greene County in southwestern Missouri...

* Until 745 AM CDT.

* At 703 AM CDT, a severe thunderstorm was located near Strafford,
  moving southeast at 35 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Marshfield...                     Rogersville...
  Strafford...                      Seymour...
  Fair Grove...                     Fordland...
  Niangua...                        Diggins...
  Bassville...                      Turners...
  Northview...                      

This includes Interstate 44 between mile markers 85 and 102.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3708 9290 3709 9298 3716 9316 3741 9319
      3738 9269 3729 9269 3729 9270 3727 9270
      3726 9268 3707 9268 3707 9290
TIME...MOT...LOC 1203Z 297DEG 29KT 3724 9303 

HAIL...1.00IN
WIND...<50MPH
 
$$

Schaumann
4 follow-up statements
370 
WWUS53 KSGF 201215
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
715 AM CDT FRI JUL 20 2018

MOC077-225-201245-
/O.CON.KSGF.SV.W.0251.000000T0000Z-180720T1245Z/
Webster MO-Greene MO-
715 AM CDT FRI JUL 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR WEBSTER AND NORTHEASTERN GREENE COUNTIES...

At 714 AM CDT, a severe thunderstorm was located near Fordland, or 7
miles southwest of Marshfield, moving southeast at 30 mph.

HAZARD...Half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Marshfield...                     Strafford...
Seymour...                        Fair Grove...
Fordland...                       Diggins...
Bassville...                      Northview...

This includes Interstate 44 between mile markers 88 and 102.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3708 9290 3709 9298 3718 9308 3738 9316
      3738 9269 3729 9269 3729 9270 3727 9270
      3726 9268 3707 9268 3707 9290
TIME...MOT...LOC 1214Z 294DEG 26KT 3724 9297 

HAIL...1.25IN
WIND...<50MPH
 
$$

Schaumann
387 
WWUS53 KSGF 201221
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
721 AM CDT FRI JUL 20 2018

MOC077-201230-
/O.CAN.KSGF.SV.W.0251.000000T0000Z-180720T1245Z/
Greene MO-
721 AM CDT FRI JUL 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREENE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3707 9290 3708 9290 3709 9298 3717 9307
      3727 9306 3727 9308 3737 9308 3738 9269
      3727 9270 3726 9268 3707 9268
TIME...MOT...LOC 1220Z 297DEG 29KT 3722 9291 

$$

MOC225-201245-
/O.CON.KSGF.SV.W.0251.000000T0000Z-180720T1245Z/
Webster MO-
721 AM CDT FRI JUL 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR WEBSTER COUNTY...

At 720 AM CDT, a severe thunderstorm was located near Fordland, or 8
miles south of Marshfield, moving southeast at 35 mph.

HAZARD...Half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Marshfield...                     Seymour...
Fordland...                       Diggins...
Northview...                      

This includes Interstate 44 between mile markers 90 and 101.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3707 9290 3708 9290 3709 9298 3717 9307
      3727 9306 3727 9308 3737 9308 3738 9269
      3727 9270 3726 9268 3707 9268
TIME...MOT...LOC 1220Z 297DEG 29KT 3722 9291 

HAIL...1.25IN
WIND...<50MPH
 
$$

Raberding
222 
WWUS53 KSGF 201231
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
731 AM CDT FRI JUL 20 2018

MOC225-201245-
/O.CON.KSGF.SV.W.0251.000000T0000Z-180720T1245Z/
Webster MO-
731 AM CDT FRI JUL 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR SOUTHEASTERN WEBSTER COUNTY...

At 731 AM CDT, a severe thunderstorm was located over Seymour, or 14
miles northwest of Ava, moving southeast at 35 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Seymour...                        Fordland...
Diggins...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3707 9290 3708 9290 3713 9296 3721 9297
      3727 9291 3729 9270 3727 9270 3726 9269
      3707 9268
TIME...MOT...LOC 1231Z 303DEG 32KT 3714 9279 

HAIL...1.00IN
WIND...<50MPH
 
$$

Schaumann
213 
WWUS53 KSGF 201244
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
744 AM CDT FRI JUL 20 2018

MOC225-201254-
/O.EXP.KSGF.SV.W.0251.000000T0000Z-180720T1245Z/
Webster MO-
744 AM CDT FRI JUL 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WEBSTER COUNTY
WILL EXPIRE AT 745 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 3707 9290 3708 9290 3713 9296 3721 9297
      3727 9291 3729 9270 3727 9270 3726 9269
      3707 9268
TIME...MOT...LOC 1244Z 297DEG 29KT 3710 9270 

$$

Raberding

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 6:22 AM CDT, 41 minutes earlier.

Area forecast discussion, Jul 20, 6:22 AM CDT, 41 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
622 AM CDT Fri Jul 20 2018

...Updated for 12Z Aviation Discussion...

.SHORT TERM...(Today and tonight)
Issued at 342 AM CDT Fri Jul 20 2018

Main forecast concern is on hot temperatures today along with
severe weather threat.

Scattered storms, some likely containing large hail were ongoing
across central and southern Missouri this morning. Convective
allowing models (CAMS) dissipate this activity later this morning
with a break in activity expected then until afternoon.

The overall pattern will keep the local area in northwest flow
aloft between and mid level closed low over the Upper Mississippi
River Valley region and the northeastward expanding ridge over the
southwest Conus.

Another hot and humid day in store for the region. Expect
temperatures to push the century mark across southwest Missouri
and southeast Kansas with heat indices of 105 to 110. One fly in
the ointment will be the morning convection and cloud debris that
may hold temperatures down a little. None the less will hoist a
heat advisory for far southern Missouri where warmest temperatures
are expected. Day shift may have to expand it northward based on
cloud and convective trends along with moisture pooling along a
frontal boundary over the region. A few locations across far
southwest Missouri may approach heat warning criteria as well.

Models prog this weak frontal boundary to remain in place across far
southern Missouri and southeast Kansas through tonight. Convective
coverage looks better later this afternoon and tonight as a
shortwave combines with a strengthening low level jet to initiate
storms. Deep layer shear and instability look favorable for
organized convection, with mainly a damaging wind and hail risk.
Current SPC day 1 outlook has much of the area in a slight risk,
with the enhanced risk just east of the area.

.LONG TERM...(Saturday through Thursday)
Issued at 342 AM CDT Fri Jul 20 2018

For the Saturday and Sunday period mid level closed low will slowly
migrate through the Ohio Valley, while ridging remains across
western conus and into the Plains. Drier air is expected to filter
into the area, with more comfortable humidity levels along with
little in the way of rain chances.

The mid and upper level low will then drift southward across the
eastern conus through Tuesday. Seasonable temperatures are expected
with highs in the upper 80s to lower 90s and little in the way of
rain chances. Medium range models do prog a shortwave to drop
through the flow towards midweek which could potentially lead to
some rain chances.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 622 AM CDT Fri Jul 20 2018

Scattered storms were once again developing over southwest
Missouri early this morning, with the KBBG and KSGF TAF sites
likely to be affected by these over the next several hours. Still
expect a break later this morning, but more storms will develop
late this afternoon and especially tonight. Overall, VFR flight
conditions will prevail for most of the period, with IFR
conditions possible in the stronger storms.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory from noon today to 8 PM CDT this evening for
     MOZ088-093>097-101>106.

KS...Heat Advisory from noon today to 8 PM CDT this evening for
     KSZ101.

&&

SHORT TERM...Raberding
LONG TERM...Raberding
AVIATION...Raberding
Hazardous weather outlook, Jul 20, 3:14 AM CDT, 3 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
314 AM CDT Fri Jul 20 2018

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-210815-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
314 AM CDT Fri Jul 20 2018

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Elevated lightning risk.
  Elevated excessive heat risk.

DISCUSSION...

  Isolated to scattered thunderstorms are expected early this
  morning, with the main threats being large hail to the size of
  quarters and lightning.

  More thunderstorms are possible later this afternoon and tonight
  across much of the area. Some of these storms could be severe,
  with large hail and damaging winds the main threats.

  In addition, another hot day is expected today with temperatures
  well into the 90s, with some 100 degree readings possible across
  far southern Missouri. Heat indices will be near 105 degrees over
  portions of southeast Kansas and far southern Missouri this
  afternoon and early evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

  No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed across the area later today and
  tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Raberding

In the hours before

Special weather statement, Jul 20, 1:23 AM CDT, 5 hours 40 minutes before
Special Weather Statement
National Weather Service Springfield MO
123 AM CDT FRI JUL 20 2018

MOZ066-077-078-089-200715-
Vernon MO-Cedar MO-Barton MO-Dade MO-
123 AM CDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BARTON...
SOUTHWESTERN CEDAR...SOUTHEASTERN VERNON AND NORTHWESTERN DADE
COUNTIES UNTIL 215 AM CDT...

At 123 AM CDT, Doppler radar was tracking a strong thunderstorm over
Sheldon, or 12 miles north of Lamar, moving east at 25 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Sheldon...                        Montevallo...
Jerico Springs...                 Milo...
Irwin...                          Milford...
Olympia...                        Wagoner...
Cedarville...                     Sylvania...

This includes Interstate 49 between mile markers 70 and 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3764 9446 3779 9439 3770 9388 3742 9404
TIME...MOT...LOC 0623Z 289DEG 23KT 3767 9428

Schaumann
Special weather statement, Jul 20, 2:29 AM CDT, 4 hours 34 minutes before
Special Weather Statement
National Weather Service Springfield MO
229 AM CDT FRI JUL 20 2018

MOZ079-080-200800-
Dallas MO-Polk MO-
229 AM CDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DALLAS AND SOUTHERN
POLK COUNTIES UNTIL 300 AM CDT...

At 229 AM CDT, Doppler radar was tracking a strong thunderstorm near
Bolivar, moving east at 50 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Bolivar...                        Buffalo...
Pleasant Hope...                  Morrisville...
Halfway...                        Olive...
Eudora...                         Brighton...
Foose...                          March...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3747 9354 3766 9352 3765 9307 3743 9307
      3742 9308 3741 9310
TIME...MOT...LOC 0729Z 276DEG 43KT 3756 9342

Schaumann
Special weather statement, Jul 20, 3:21 AM CDT, 3 hours 42 minutes before
Special Weather Statement
National Weather Service Springfield MO
321 AM CDT FRI JUL 20 2018

MOZ068-069-079-080-200915-
Dallas MO-Camden MO-Polk MO-Hickory MO-
321 AM CDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR HICKORY...DALLAS...NORTHERN POLK
AND SOUTHWESTERN CAMDEN COUNTIES UNTIL 415 AM CDT...

At 320 AM CDT, Doppler radar was tracking a strong thunderstorm over
Wheatland, or near Hermitage, moving east at 30 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Pomme de Terre Lake...            Pomme De Terre State Park...
Bennett Spring State Park...      Buffalo...
Pittsburg...                      Humansville...
Polk...                           Hermitage...
Weaubleau...                      Urbana...
Wheatland...                      Macks Creek...
Preston...                        Cross Timbers...
Flemington...                     Bennett Springs...
Louisburg...                      Windyville...
Quincy...                         Tunas...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near Pomme de Terre Lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3802 9284 3789 9284 3789 9285 3758 9285
      3775 9363 3783 9363 3783 9357 3791 9357
      3792 9351 3802 9351 3808 9349
TIME...MOT...LOC 0820Z 282DEG 28KT 3798 9342

Schaumann
Special weather statement, Jul 20, 4:25 AM CDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Springfield MO
425 AM CDT FRI JUL 20 2018

MOZ055>057-069-201015-
Camden MO-Benton MO-Miller MO-Morgan MO-
425 AM CDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BENTON...
SOUTHWESTERN MILLER...CAMDEN AND SOUTHWESTERN MORGAN COUNTIES UNTIL
515 AM CDT...

At 424 AM CDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Laurie, or 19 miles east of Warsaw, moving east at 45
mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Lake of The Ozarks...             Lake of The Ozarks State Park...
Ha Ha Tonka State Park...         Osage Beach...
Camdenton...                      Village of Four Seasons...
Lake Ozark...                     Laurie...
Sunrise Beach...                  Linn Creek...
Climax Springs...                 Brumley...
Lakeview Heights...               Freedom...
Kaiser...                         Knobby...
Hurricane Deck...                 Old Linn Creek...
Barnumton...                      Hastain...

LAT...LON 3819 9241 3788 9261 3803 9307 3806 9307
      3806 9317 3827 9318
TIME...MOT...LOC 0924Z 284DEG 39KT 3817 9304

Raberding
Special weather statement, Jul 20, 6:22 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Springfield MO
622 AM CDT FRI JUL 20 2018

MOZ078-079-089-201145-
Cedar MO-Polk MO-Dade MO-
622 AM CDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CEDAR...SOUTHERN
POLK AND NORTHEASTERN DADE COUNTIES UNTIL 645 AM CDT...

At 622 AM CDT, Doppler radar was tracking a strong thunderstorm near
Fair Play, or 10 miles southeast of Stockton, moving east at 45 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Bolivar...                        Stockton Lake...
Stockton State Park...            Fair Play...
Morrisville...                    Halfway...
Aldrich...                        Bearcreek...
Masters...                        Brighton...
Cane Hill...                      Eudora...
Bona...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near Stockton Lake, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3756 9381 3773 9375 3765 9318 3742 9332
      3742 9344
TIME...MOT...LOC 1122Z 285DEG 41KT 3762 9363

Schaumann

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:10 PM CDTSevere Thunderstorm WarningSGFOzark65 min
Jul 19, 7:31 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas, Wright59 min
Jul 19, 8:14 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark36 min
Jul 20, 1:23 AM CDTSpecial Weather StatementSGFBarton52 min
Jul 20, 2:29 AM CDTSpecial Weather StatementSGFPolk31 min
Jul 20, 2:55 AM CDTSevere Thunderstorm WarningSGFSt. Clair, Vernon50 min
Jul 20, 3:21 AM CDTSpecial Weather StatementSGFDallas, Hickory54 min
Jul 20, 3:27 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory33 min
Jul 20, 3:48 AM CDTHeat AdvisorySGFBarry, Barton, Christian, Dade, Douglas, Greene and 13 more16 hr
Jul 20, 4:25 AM CDTSpecial Weather StatementSGFCamden50 min
Jul 20, 6:22 AM CDTSpecial Weather StatementSGFPolk23 min
Jul 20, 7:28 AM CDTSpecial Weather StatementSGFOzark47 min
Jul 20, 7:41 AM CDTSpecial Weather StatementSGFDouglas34 min
Jul 20, 10:12 AM CDTExcessive Heat WarningSGFBarry, Howell, Jasper, McDonald, Newton, Oregon and 3 more10 hr
Jul 20, 4:44 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon, Texas33 min
Jul 20, 4:49 PM CDTSevere Thunderstorm WarningSGFShannon29 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.